T Nation

My Usage Causing Girlfriend Medical Issues?


#1

After about 6 months of being with my lady I decided to start cycling with my training. During my second cycle my girlfriends glands under her nipples began to swell and were very painful for her. I didn't believe it was caused by my usage because I cannot find any info on the matter anywhere. So when I got off my cycle and leveled out, she did as well. Still thinking she was using this as an excuse to keep me from using during my training I decided to start my next cycle without mentioning anything about it to her and a lower dose of test to see what would happen.

In less than a week after starting the same thing happened to her with the pain and swelling. Once I stopped again the symptoms went away. Any thoughts to this? Anybody heard of it, know a way around it? Anything? I believe my first cycle when it started happening to her I was on 500mg test e and 400mg tren e per week. Second cycle was 350mg test e and 500mg EQ


#2

never heard of it


#3

Its a clear case of you giving her too many Vitamin D injections :slight_smile:

Just kiddin, I have no idea, best to ask a dr.


#4

[quote]Be Eazy wrote:
After about 6 months of being with my lady I decided to start cycling with my training. During my second cycle my girlfriends glands under her nipples began to swell and were very painful for her. I didn’t believe it was caused by my usage because I cannot find any info on the matter anywhere. So when I got off my cycle and leveled out, she did as well. Still thinking she was using this as an excuse to keep me from using during my training I decided to start my next cycle without mentioning anything about it to her and a lower dose of test to see what would happen.

In less than a week after starting the same thing happened to her with the pain and swelling. Once I stopped again the symptoms went away. Any thoughts to this? Anybody heard of it, know a way around it? Anything? I believe my first cycle when it started happening to her I was on 500mg test e and 400mg tren e per week. Second cycle was 350mg test e and 500mg EQ [/quote]

Youre not using androgel are you? Thats the only tbing i can think of… Or maybe youre taking a liquid a.i. and when you swap saliva she ansorbs it? I have no idea lol


#5

No I wasn’t on that, the first time it started I wasn’t using an AI but when I started up the second time and it happened I was on arimidex with it but idk crazy, I can’t find anything on it. Maybe talking to a doc is the only way to go but all I hear is to get off it lol.